MAUDE Adverse Event Report: ALCON RESEARCH LLC CLEAR CARE; ACCESSORIES, SOFT LENS PRODUCTS

ALCON RESEARCH LLC CLEAR CARE; ACCESSORIES, SOFT LENS PRODUCTS
Health Effect - Clinical Codes Irritation (1941); Burning Sensation (2146); Excessive Tear Production (2235)
Date of Event 05/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer called to report that after using clear care 3% hydrogen peroxide clean and disinfectant solution (ophthalmic solution), she experienced severe eye burning and watery eyes.Consumer believes that the disc that is supposed to be at the bottom of the solution bottle, does not last for the duration of the product, so the solution no longer is being neutralized.Consumer has contacted the manufacturer via email, and has yet to receive a response.She has authorized fda to provide her name in order to facilitate the complaint follow-up.Eye irritation.

Brand Name
CLEAR CARE
Common Device Name
ACCESSORIES, SOFT LENS PRODUCTS
Manufacturer (Section D)
ALCON RESEARCH LLC
6201 south fwy, aspex facility
fort worth TX 76134 2099
MDR Report Key10658443
Report NumberMW5097177
Device Sequence Number19606519
Product Code LPN
UDI-Device Identifier00047113609027
UDI-Public047113609027
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2020
Patient Sequence Number1